# SDR 96UAL900379

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL OF OIL THROUGHOUT THE CABIN.  *S/D*  RAN ENGINES AND COULD NOT DUPLICATE DISCREPANCY, NO REOCCURANCE.
